# SDR ASOA201710095133

- Difficulty date: October 9, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 34,455 hours, 26,263 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Bs 581-693
- Part time: 34,455 hours, 26,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK,  RBL 9, BS 581 - 693 IS CORRODED AT NUMEROUS LOCATIONS.  REMOVED THE SEAT TRACK AND INSTALLED A FABRICATED SEAT TRACK IAW REO 670-53-00-343, REV M, AND REO 670-53-00-343, REV K.
